IIUM Repository (IREP)

On a subclass of goodman-ronning type harmonic univalent functions defined by Dziok-Srivastava operator

Akrabally, Ajab and Hassan, Suraya (2016) On a subclass of goodman-ronning type harmonic univalent functions defined by Dziok-Srivastava operator. International Journal of Mathematical Analysis, 10 (25). pp. 1211-1220. ISSN 1312-8876

[img] PDF - Published Version
Restricted to Registered users only

Download (302kB) | Request a copy
[img] PDF (SCOPUS) - Supplemental Material
Restricted to Repository staff only

Download (71kB) | Request a copy

Abstract

The aim of this paper is to investigate a subclass of Goodman-Ronning type of harmonic univalent functions defined by the modified Dziok-Srivastava operator. The properties for this class such as the coefficient conditions, distortions bounds and extreme points are investigated.

Item Type: Article (Journal)
Additional Information: 6779/55898
Uncontrolled Keywords: Harmonic univalent, Dziok-Srivastava operator, coefficient conditions, distortion bounds, extreme points
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes: Centre for Foundation Studies
Depositing User: Mrs. Wan Salwati Wan Salleh
Date Deposited: 04 Jul 2017 14:23
Last Modified: 04 Jul 2017 14:23
URI: http://irep.iium.edu.my/id/eprint/55898

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year